International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 1, Part A

The weighted Exponentiated inverted exponential distribution


Author(s): Adetunji K Ilori and Emmanuel T Jolayemi

Abstract: This paper introduces the Weighted Exponentiated Inverted Exponential distribution as a modification of the Exponentiated Inverted Exponential distribution. Its various basic statistical properties were explicitly derived and the method of maximum likelihood estimation was used in estimating the model parameters. The model was applied to a real life data sets and its performance was assessed with respect to existing distribution using the log-likelihood and Akaike Information Criteria as basis for judgment.

Pages: 45-50 | Views: 138 | Downloads: 13

Download Full Article: Click Here
How to cite this article:
Adetunji K Ilori, Emmanuel T Jolayemi. The weighted Exponentiated inverted exponential distribution. Int J Stat Appl Math 2021;6(1):45-50.
Call for book chapter
International Journal of Statistics and Applied Mathematics